# SDR MASA2010050700462

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 17,195 hours, 13,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER STEP BROKEN.  R2 PAX DOOR LOWER STEP.
